# SDR ASAA2014121709990

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,387 hours, 9,709 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE ON FMC MENU IN FLIGHT.  ACFT GROUNDED.  RESET SATCOM SYS AND OPS NORMAL IAW MM 23-15-00.
